MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CORPORATION STEALTH® SPRING CLIP; CLIP, VASCULAR

APPLIED MEDICAL RESOURCES CORPORATION STEALTH® SPRING CLIP; CLIP, VASCULAR
Model Number A1603
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
A disposable vascular clamp that is used for internal mammary grafts on cabg patients failed.Defective lot? this has happened multiple times before.This time we were able to locate the lot number.A new one was obtained.

Brand Name
STEALTH® SPRING CLIP
Common Device Name
CLIP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES CORPORATION
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key9271446
Report Number9271446
Device Sequence Number3671558
Product Code DSS
UDI-Device Identifier00607915110581
UDI-Public(01)00607915110581(17)540602(30)01(10)1357103
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/23/2019
Report Date (Section F) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA1603
Device Catalogue NumberA1603
Device Lot Number1357103
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2019
Patient Sequence Number1
Date Report Sent to FDA10/23/2019